# SDR 2000ZZZX619

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11567
- Make and model: Cessna 150L
- Aircraft serial: 15075527
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST POWER WHEN PERFORMING 'TOUGH AND GOES'.  AIRCRAFT LANDED APPROXIMATELY 150 FEET FROM THE END OF THE RUNWAY.  AN INVESTIGATION HAS DETERMINED THE MOST POSSIBLE CAUSE OF THE ENGINE'S POWER LOSS WAS AN EXHAUST VALVE THAT WAS INTERMITTENTLY STUCK 'OPEN'.  AIRCRAFT WAS SUBSTANTIALLY DAMAGED.
